# SDR FDEA202311071837

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 59,706 hours, 27,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 34715
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - SHEAR PLATE AT STA 377 LBL 24 TO 45 HAS EVIDENCE OF CORROSION ACCOMPLISHED FEDEX EA# F-5310-T0376853: FUSELAGE - MAINFRAME - MAIN CABIN SHEAR   PLATE WEB, STA 377 - STA 410, LBL 24 - LBL 45, CORROSION, SPLICE REPAIR.
